Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Aug 7, 2015, 1:38 PM CDT for 6 counties in Alabama. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2015, 1:38 PM CDT (18:38 UTC)
- Expired
- Aug 7, 2015, 3:00 PM CDT
- In force
- 82 min
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Clarke County, AL, Conecuh County, AL, Crenshaw County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Maxwell AFB radar (KMXX), 130 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1186 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
313
WWUS84 KMOB 071838
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
138 PM CDT FRI AUG 7 2015
ALZ053>058-060-072000-
BUTLER AL-MONROE AL-CRENSHAW AL-COVINGTON AL-CLARKE AL-CONECUH AL-
WILCOX AL-
138 PM CDT FRI AUG 7 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...MONROE...CRENSHAW...NORTHWESTERN COVINGTON...
CONECUH AND WILCOX IN SOUTHCENTRAL ALABAMA...AND CLARKE IN SOUTHWEST
ALABAMA UNTIL 300 PM CDT...
AT 137 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR CENTRAL MILLS TO NEAR NANAFALIA...AND MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE... MONROEVILLE... THOMASVILLE...
EVERGREEN... LUVERNE... CAMDEN...
GROVE HILL... FRISCO CITY... GEORGIANA...
PINE HILL... BRANTLEY... EXCEL...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3153 8620 3147 8620 3123 8757 3126 8767
3199 8807 3201 8763 3213 8762 3213 8752
3224 8752 3226 8745 3214 8725 3205 8718
3205 8686 3196 8686 3196 8641 3205 8641
3205 8633 3197 8630 3196 8619 3154 8614
TIME...MOT...LOC 1837Z 307DEG 43KT 3225 8738 3213 8805
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 12:29 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 7, 12:29 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1229 PM CDT FRI AUG 7 2015
.UPDATE...THE FORECAST HAS BEEN UPDATED TO INCREASE RAIN CHANCES
ACROSS NORTHERN PORTIONS OF THE AREA TO ACCOUNT FOR THE APPROACHING
MCS MOVING IN FROM THE NORTHWEST. TEMPS IN THE LOW 90S AND DEWPOINTS
IN THE LOW/MID 70S HAVE GENERATED MLCAPE VALUES IN EXCESS OF 2000
J/KG AHEAD OF THIS SYSTEM. THE INSTABILITY COMBINED WITH SLIGHTLY
ENHANCED MID LEVEL FLOW WILL CREATE FAVORABLE CONDITIONS FOR SOME
STRONG STORMS THIS AFTERNOON. A FEW OF THE STORMS COULD BECOME
BRIEFLY SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT. UPDATES HAVE
ALREADY BEEN SENT. /13
&&
.PREV DISCUSSION... /ISSUED 543 AM CDT FRI AUG 7 2015/
..A FEW SEVERE STORMS ARE POSSIBLE TODAY WITH DANGEROUS HEAT LIKELY
RETURNING THIS WEEKEND...
SHORT TERM [TODAY AND TONIGHT]...EARLY MORNING WATER VAPOR IMAGERY
SHOWS A SHORTWAVE TROUGH MOVING TOWARD THE EASTERN SEABOARD WHILE AN
UPPER LEVEL RIDGE OF HIGH PRESSURE CONTINUES TO EXPAND ACROSS MUCH
OF TX TOWARD THE ARKLATEX AND LOWER MISSISSIPPI VALLEY REGION. A
NORTHWEST FLOW PATTERN ALOFT PREVAILS FROM THE MID MISSISSIPPI AND
TENNESSEE VALLEY TO THE CENTRAL GULF COAST REGION BETWEEN THESE
FEATURES. THE NEXT SHORTWAVE TROUGH OF INTEREST EMBEDDED WITHIN THE
NORTHWEST FLOW WAS LOCATED NEAR SOUTHERN MO...WHERE CONVECTION WAS
RAPIDLY DEVELOPING AS OF 09Z.
SHORT RANGE MODEL SOLUTIONS ARE IN GENERAL AGREEMENT WITH QUICKLY
BRINGING THE NEXT SHORTWAVE TROUGH LOCATED OVER SOUTHERN MO/NORTHERN
AR SOUTHEASTWARD TOWARD EASTERN MS AND WESTERN AND SOUTHWESTERN AL
BY LATE THIS AFTERNOON. A VERY MOIST DEEP LAYER AIRMASS WILL REMAIN
IN PLACE ACROSS OUR FORECAST AREA TODAY...WITH PRECIPITABLE WATER
VALUES CONTINUING TO AVERAGE AROUND 2 INCHES THROUGH THIS AFTERNOON.
THE ARRIVAL OF THE SHORTWAVE TROUGH WILL COMBINE WITH THE DEEPLY
MOIST AIRMASS TO AID IN DEVELOPMENT OF SCATTERED SHOWERS AND
THUNDERSTORMS OVER THE FORECAST AREA THROUGH THIS AFTERNOON...WITH
CONVECTION EXPECTED TO TRACK SOUTHEASTWARD WITHIN THE MEAN NORTHWEST
FLOW ALOFT. PLENTY OF INSTABILITY SHOULD BE PRESENT TODAY WITH
AFTERNOON CAPE VALUES OF 2000-3000 J/KG AND LOCALLY HIGHER. ALSO
COMING INTO PLAY TODAY WILL BE STRONGER SHEAR...WITH 0-6 KM VALUES
AVERAGING 20-30 KNOTS. 850-500 MB LAPSE RATES WILL BE A LITTLE
STEEPER...GENERALLY AVERAGING BETWEEN 6-6.5 C/KM. THESE FACTORS
SHOULD CONTRIBUTE TO A MORE FAVORABLE POTENTIAL FOR A FEW SEVERE
THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON...WITH DAMAGING
DOWNBURST WINDS THE MAIN HAZARD. WE WILL HIGHLIGHT THE SEVERE
POTENTIAL IN THE HWO AND MORNING GRAPHICS. OUTSIDE OF THE STORM
POTENTIAL...HEAT WILL BE ON THE INCREASE ACROSS THE FORECAST AREA
THIS AFTERNOON WITH HIGHS LOOKING TO RANGE FROM THE LOWER TO MID 90S
NEAR THE COAST...WITH MID TO UPPER 90S EXPECTED FARTHER INLAND.
MAXIMUM AFTERNOON HEAT INDICES SHOULD FALL JUST SHORT OF HEAT
ADVISORY CRITERIA TODAY...BUT STILL SHOULD RANGE BETWEEN 102-107
DEGREES AWAY FROM CONVECTION...SO CAUTION SHOULD BE TAKEN IF
OUTDOORS FOR EXTENDED PERIODS.
A CHANCE OF SHOWERS AND STORMS WILL STILL LINGER INTO THE EVENING
AND POTENTIALLY OVERNIGHT HOURS TONIGHT AS NORTHWEST FLOW PERSISTS
ACROSS THE REGION. MOST OF THE GUIDANCE IS HINTING AT THE BETTER
CHANCE OF SHOWERS AND STORMS FROM NEAR THE COAST TO THE OFFSHORE
WATERS OVERNIGHT...BUT WILL STILL KEEP ISOLATED MENTION IN THE
FORECAST OVER INLAND AREAS AFTER MIDNIGHT. ANOTHER VERY WARM AND
MUGGY NIGHT CAN BE EXPECTED WITH LOWS IN THE MID 70S INLAND TO
AROUND 80 NEAR THE COAST. /21
THIS AFTERNOON'S WET MICROBURST RISK IS HIGH.
[SATURDAY AND SUNDAY]...HOT AND HUMID WEATHER EXPECTED THIS WEEKEND
AS THE EXPANSIVE MID AND UPPER LEVEL RIDGE SLIDES EAST EARLY IN THE
WEEKEND. AS THE RIDGE GRIPS THE REGION OVER THE WEEKEND...CONVECTION
WILL LIKELY BE SUPPRESSED ACROSS THE NORTHWESTERN PORTION OF THE CWA
..ACROSS SOUTHEASTERN MISSISSIPPI AND PARTS OF INTERIOR SOUTHWESTERN
ALABAMA. WITH A LACK OF CONVECTION ACROSS THE NORTHWESTERN PART OF
THE CWA...WILL TREND HIGHER THAN MODEL GUIDANCE BY A FEW DEGREES...SO
EXPECTING DAYTIME TEMPERATURES TO EASILY HIT 100 BY SUNDAY IF NOT
HIGHER.
FOR THE REMAINDER OF THE CWA...EXPECTING CONVECTION TO DEVELOP ALONG
THE PERIPHERY OF HIGH PRESSURE AND ALONG THE SEA BREEZE BOTH AFTERNOONS
WITH A MAJORITY OF THE CONVECTION SOUTHEAST OF THE I-65 CORRIDOR.
DAYTIME HIGHS WILL SOAR INTO THE UPPER 90S BEFORE SCATTERED CONVECTION
BRINGS BRIEF RELIEF FROM THE HEAT.
THE BIG STORY THIS WEEKEND WILL BE THE HEAT INDICES. MOISTURE WILL
BE A-PLENTY THIS WEEKEND WITH ONSHORE FLOW...ESPECIALLY ACROSS THE
SOUTHERN PORTION OF THE AREA...WHICH WILL LEAD TO VERY HIGH HEAT
INDICES. HEAT ADVISORY CRITERIA WILL LIKELY BE MET BOTH AFTERNOONS
WITH INDICES GREATER THAN 108 EXPECTED ACROSS THE ENTIRE AREA.
HIGHEST READINGS ON SATURDAY WILL BE ACROSS SOUTHEAST MISSISSIPPI
WITH INDICES AS HIGH AS 111 WITH THE LACK OF WIDESPREAD CONVECTION
ACROSS THAT AREA. WILL CONTINUE TO MONITOR INDICES REACHING EXCESSIVE
HEAT WARNING CRITERIA...113 OR HIGHER...BY SUNDAY. 07/MB
LONG TERM [MONDAY THROUGH FRIDAY]...THE HEAT CONTINUES THROUGH
THE FIRST HALF OF THE WEEK AS THE AREA REMAINS UNDER THE INFLUENCE
OF THE LARGE MID AND UPPER LEVEL. AFTER SLIDING EAST OVER THE
WEEKEND...THE RIDGE WILL SLOWLY RETROGRADE BACK TO THE WEST AND
STRENGTHEN EARLY IN THE WEEK...ALLOWING TEMPERATURES TO RELAX BY MID
WEEK. AS THE RIDGE RETROGRADES WEST...A LARGE TROUGH WILL PUSH
ACROSS THE NORTHEASTERN CONUS AND AMPLIFY. THIS WILL ALLOW A FRONTAL
BOUNDARY...LIKELY WEAK BY THE TIME IT REACHES THE AREA...TO SWING
THROUGH THE REGION BY MID WEEK. BOUNDARY WILL LIKELY STALL AND WASH
OUT ACROSS THE AREA ON WEDNESDAY. THIS BOUNDARY WILL PROVIDE A FOCUS
FOR BETTER SHOWER AND STORM DEVELOPMENT...FURTHER PROVIDING RELIEF
FROM THE HEAT.
HEAT ADVISORY CRITERIA WILL LIKELY BE MET ACROSS THE ENTIRE AREA ON
MONDAY. TEMPERATURES WILL SOAR INTO THE UPPER 90S WITH READINGS OF
100 ACROSS SOUTHEAST MISSISSIPPI. HEAT INDICES OF 108 OR GREATER
EXPECTED ACROSS THE ENTIRE AREA. DAYTIME TEMPERATURES ON TUESDAY
WILL RISE INTO THE UPPER 90S FOR THE LAST TIME IN THIS FORECAST
PERIOD WITH HEAT INDICES NEARING 108 ACROSS THE AREA. AS THE
BOUNDARY PUSHES ACROSS THE AREA BY MID WEEK...DAYTIME HIGHS MAY ONLY
TOP OUT IN THE MID TO LOW 90S. HEAT INDICES NOT EXPECTED TO REACH
ADVISORY CRITERIA FOR THE REMAINDER OF THE WEEK AS MODELS CONTINUE
TO SHOW DRIER AIR FILTERING IN ACROSS THE NORTHERN HALF OF THE AREA.
07/MB
AVIATION...
07.12Z TERMINAL FORECAST DISCUSSION... VFR CONDITIONS TO START OFF
EARLY THIS MORNING...BUT EXPECT SHRA/TSRA TO BECOME MORE SCATTERED
IN COVERAGE LATE THIS MORNING AND THIS AFTERNOON. A FEW STORMS COULD
BE STRONG TO SEVERE WITH HIGH WINDS AND REDUCED VISIBILITY DUE TO
HEAVY RAIN. /21
MARINE...A MODERATE TO OCCASIONALLY STRONG WEST TO SOUTHWEST WIND
FLOW WILL PERSIST OVER THE MARINE AREA THROUGH TONIGHT AS A RIDGE OF
HIGH PRESSURE CONTINUES TO BUILD ACROSS THE NORTH CENTRAL GULF.
EXPECT SCATTERED STORMS TO DEVELOP OVER THE MARINE AREA LATE THIS
AFTERNOON AND EVENING AND LATE TONIGHT AS AN UPPER DISTURBANCE DROPS
SOUTHEASTWARD ACROSS THE REGION. A FEW STORMS COULD BE STRONG TO
SEVERE WITH STRONG WIND GUSTS...FREQUENT LIGHTNING AND VERY HEAVY
RAIN. MODERATE SOUTHWESTERLY FLOW LOOKS TO PERSIST SATURDAY BEFORE
WINDS DECREASE SOMEWHAT SUNDAY THROUGH EARLY NEXT WEEK. SEAS UP TO 4
FEET SHOULD PERSIST INTO SATURDAY BEFORE DECREASING INTO EARLY NEXT
WEEK. ISOLATED TO SCATTERED SHOWERS AND STORMS WILL REMAIN IN THE
FORECAST THROUGH THE PERIOD. /21
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 94 77 94 78 98 / 30 30 40 10 20
PENSACOLA 93 79 94 79 97 / 40 40 40 10 20
DESTIN 91 80 92 81 95 / 50 40 40 20 20
EVERGREEN 95 75 96 75 99 / 60 30 30 10 20
WAYNESBORO 98 76 98 75 100 / 40 30 20 10 10
CAMDEN 95 74 97 75 100 / 60 30 20 10 10
CRESTVIEW 95 76 96 76 98 / 50 40 40 10 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR BALDWIN COASTAL-
MOBILE COASTAL.
FL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR ESCAMBIA COASTAL-
OKALOOSA COASTAL-SANTA ROSA COASTAL.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Aug 7, 6:16 AM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 616 AM CDT FRI AUG 7 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-081130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 616 AM CDT FRI AUG 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION... ESPECIALLY THIS AFTERNOON INTO THIS EVENING. A FEW STORMS COULD BECOME SEVERE TODAY...WITH DAMAGING WINDS THE PRIMARY STORM HAZARD ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS ALONG THE BEACHES OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DANGEROUS HEAT IS EXPECTED TO RETURN TO THE REGION THIS WEEKEND INTO EARLY NEXT WEEK AS THE COMBINATION OF HOT TEMPERATURES AND RELATIVE HUMIDITY RESULT IN HEAT INDEX VALUES AT LEAST BETWEEN 105 AND 110 DEGREES...AND POSSIBLY OVER 110 ACROSS A FEW LOCATIONS. A HEAT ADVISORY MAY BECOME NECESSARY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON. GMZ630>635-650-655-670-675-081130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 616 AM CDT FRI AUG 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THE MARINE AREA THIS AFTERNOON AND EVENING...WITH STRONG WINDS...LOCALLY HIGHER SEAS...FREQUENT LIGHTNING AND VERY HEAVY RAIN POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP. SMALL CRAFT SHOULD EXERCISE CAUTION OVER LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND THE OFFSHORE WATERS WHERE MODERATE TO OCCASIONALLY STRONG WESTERLY WINDS WILL CONTINUE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THAT DEVELOP EACH DAY.
In the hours before
Special weather statement, Aug 7, 1:38 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
138 PM CDT FRI AUG 7 2015
ALZ053>058-060-072000-
BUTLER AL-MONROE AL-CRENSHAW AL-COVINGTON AL-CLARKE AL-CONECUH AL-
WILCOX AL-
138 PM CDT FRI AUG 7 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...MONROE...CRENSHAW...NORTHWESTERN COVINGTON...
CONECUH AND WILCOX IN SOUTHCENTRAL ALABAMA...AND CLARKE IN SOUTHWEST
ALABAMA UNTIL 300 PM CDT...
AT 137 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR CENTRAL MILLS TO NEAR NANAFALIA...AND MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE... MONROEVILLE... THOMASVILLE...
EVERGREEN... LUVERNE... CAMDEN...
GROVE HILL... FRISCO CITY... GEORGIANA...
PINE HILL... BRANTLEY... EXCEL...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3153 8620 3147 8620 3123 8757 3126 8767
3199 8807 3201 8763 3213 8762 3213 8752
3224 8752 3226 8745 3214 8725 3205 8718
3205 8686 3196 8686 3196 8641 3205 8641
3205 8633 3197 8630 3196 8619 3154 8614
TIME...MOT...LOC 1837Z 307DEG 43KT 3225 8738 3213 8805The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 2:36 PM CDT | Heat Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 3 days |
| Aug 7, 2:56 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 21 min |
| Aug 7, 2:58 PM CDT | Special Weather Statement | MOB | Conecuh, Covington, Crenshaw, Escambia, Monroe | 92 min |
| Aug 7, 3:49 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 41 min |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.